# SDR SWAA030004

- Difficulty date: January 2, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 32,656 hours, 29,281 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND LT HORIZONTAL STAB CRACKED ON LOWER SKIN AT STA 125 JUST FWD OF REAR SPAR.  REPAIRED SKIN PER BFG ER.
